# SDR AWXA0000682

- Difficulty date: September 26, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 35,125 hours, 24,720 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Condition: Odor
- Location: Aft Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS  NOTED A BURNING SMELL IN AFT GALLEY.  INSPECTED AFT RT GALLEY AREA.  REMOVED AND INSPECTED COFFEEMAKERS AND AREA BEHIND.  REMOVED LIGHT SWITCH PANEL, SNIFF CHECKED OK.  INSPECTED LAVS AND CEILING AREA, OK FOR SERVICE.
